# SDR SWAA2023101801193

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 727A-727B AROUND FASTENER HOLES<[01] REMOVED AND REPLACED R/H TRANSITION ANGLE 146A7502-52 IAW SRM 51-40-02;[02] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 727 TO STA 767. PN 146A7502-52 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2. INSPECTION C/W.
